Medication issues

I am new to this site

I had posterior lumbar interbody fusion (PLIF), a number of years ago and still suffer chronic pain. I have Fentanyl Patches and take Tramadol which only eases the pain but it will never cease. I have been recently diagnosed with COPD Chronic Obstructive Pulmonary Disease and I was wondering after reading one of your posts that these medications can cause breathlessness has attributed to this disease

2 Replies

  • Hi Moggie and welcome to the forum. Sounds awful. Medication can cause other symptoms and I am in no way a medical professional but I was always under the impression steroids and anti inflammatories were the worst for causing lung issues. This is a great site for information but I would definitely ask your consultant if you are concerned and see if other medication may make a difference. I have also started a forum on Facebook - if you use it. My friend and I have co-founded Painfully Strong and we are going to be running face to face support groups in NI and we are arranging to meet with the Health Minister for NI to enforce policy changes for the treatment of chronic pain patient - particularly in an emergency crisis/ flare up. If you are interested - you don't need to be from NI to join our online support group you can find us at the following:

    Lou xxx

  • Hi there Moggie57

    Welcome to our friendly Community here on Pain Concern/Health Unlocked, happy to have you join us.


You may also like...